К проблеме тождества в полугруппах
В.А. Тартаковский; П.В. Стендер
Matematiceskij sbornik (1968)
- Volume: 117, Issue: 1, page 15-38
- ISSN: 0368-8666
Access Full Article
topHow to cite
topТартаковский, В.А., and Стендер, П.В.. "К проблеме тождества в полугруппах." Matematiceskij sbornik 117.1 (1968): 15-38. <http://eudml.org/doc/69997>.
@article{Тартаковский1968,
author = {Тартаковский, В.А., Стендер, П.В.},
journal = {Matematiceskij sbornik},
keywords = {generalized groups, semigroups},
language = {rus},
number = {1},
pages = {15-38},
publisher = {Tipogr. Lissnera i Sobko},
title = {К проблеме тождества в полугруппах},
url = {http://eudml.org/doc/69997},
volume = {117},
year = {1968},
}
TY - JOUR
AU - Тартаковский, В.А.
AU - Стендер, П.В.
TI - К проблеме тождества в полугруппах
JO - Matematiceskij sbornik
PY - 1968
PB - Tipogr. Lissnera i Sobko
VL - 117
IS - 1
SP - 15
EP - 38
LA - rus
KW - generalized groups, semigroups
UR - http://eudml.org/doc/69997
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.